English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Threshold for blowup for equivariant wave maps in higher dimensions

MPS-Authors
/persons/resource/persons179653

Maliborski,  Maciej
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

1608.07707.pdf
(Preprint), 505KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Biernat, P., Bizon, P., & Maliborski, M. (2017). Threshold for blowup for equivariant wave maps in higher dimensions. Nonlinearity, 30(4), 1513-1522. doi:10.1088/1361-6544/aa61ab.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-4F99-5
Abstract
We consider equivariant wave maps from $\mathbb{R}^{d+1}$ to $\mathbb{S}^d$ in supercritical dimensions $3\leq d\leq 6$. Using mixed numerical and analytic methods, we show that the threshold of blowup is given by the codimension-one stable manifold of a self-similar solution with one instability.